# SDR USAASB96257

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5270 · Door Warning System
- Part: Prox Sensor
- Part number: 189929
- Condition: Loose
- Location: Aft Entry Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 489 - ON CLIMB-OUT FROM CLT, THE AFT ENTRY DOOR WARNING LIGHT ILLUMINATED AND THE FLIGHT ATTENDANT NOTED A LOUD AIR NOISE.  CAPTAIN DECIDED TO RETURN TO FIELD AT CLT ALTHOUGH PRESSURIZATION WAS NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT ENTRY DOOR PROXIMITY SENSOR LOOSE.  SECURED AND ADJUSTED SENSOR.  OPS CHECK GOOD.  (M)
